# SDR CA991112031

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hub
- Part number: C1861
- Condition: Scored
- Location: Cooler Blower
- Part time: 1,212 hours
- Component: C0075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HUB OF THE BLOWER WAS FOUND CRACKED AND SEVERELY DAMAGED DUE TO POSSIBLE MOVEMENT OF THE BLOWER ALONG THE SHAFTS SURFACE.  THE TWO TOUCHING PIECES HAVE SCORES AND TRANSPOSED METAL.  PIECES SENT TO MFG FOR INVESTIGATION (MATERIAL OR OTHERWISE).  PARTS REPLACED.
